# SDR MALA965178

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Door Way
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND A CRACK IN THE FORWARD CORNER OF THE PASSENGER DOOR FRAME AT HINGE END OF DOOR.  THE CRACK IS APPROX .5 INCH IN LENGTH AROUND THE FORWARD DOOR SNUBBER ATTACH BRACKET SCREW HOLE.  (M)
